Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 542846, 9 pages
http://dx.doi.org/10.1155/2014/542846
Research Article

Roughness in Lattice Ordered Effect Algebras

1Department of Mathematics, Northwest University, Xi’an 710127, China
2Faculty of Science, Xi’an University of Technology, Xi’an 710048, China
3Department of Basic Courses, Xi’an Aeronautical University, Xi’an 710048, China

Received 4 February 2014; Revised 1 July 2014; Accepted 2 July 2014; Published 24 July 2014

Academic Editor: Bijan Davvaz

Copyright © 2014 Xiao Long Xin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Arvind Kumar Sinha, Anand Prakash, and Xinguang Zhang, “Injective module based on rough set theory,” Cogent Mathematics, vol. 2, no. 1, pp. 1069481, 2015. View at Publisher · View at Google Scholar